Solitary waves for Maxwell-Schrödinger equations
MetadataShow full metadata
In this paper we study solitary waves for the coupled system of Schrödinger-Maxwell equations in the three-dimensional space. We prove the existence of a sequence of radial solitary waves for these equations with a fixed L2 norm. We study the asymptotic behavior and the smoothness of these solutions. We show also that the eigenvalues are negative and the first one is isolated.
CitationCoclite, G. M., & Georgiev, V. (2004). Solitary waves for Maxwell-Schrodinger equations. Electronic Journal of Differential Equations, 2004(94), pp. 1-31.
This work is licensed under a Creative Commons Attribution 4.0 International License.